Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Warning Signs Of Encephalopathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

ammonia Maybe Hepatic Encephalopathy?

I asked about the ammonia levels because I had in the past 4 weeks on and off a numbness that stared at the base of my neck and traveled up through to the front of my head almost losing unconsusiousness 4 times and losing unconsusiousness once for a...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Your case is very complicated and it is difficult for me to advise you fully. I would not worry about what questions you need to ask the physician. I would think about and write down the symptoms you have been having in a chronological form and so... Read more »

hiv and early warning signs

are there any kind of early warning signs such as serious stomach problems?... Read more »

What are the warning signs of anal cancer?

Hi Dr. Bruce, Could you tell me, what would be some warning signs of anal cancer? I occasionally... Read more »
Articles
Mind/Body Medical Institute

Stress Warning Signs

Contact Info To register for stress management programs and services, contact Rana Chudnofsky at 617.643.6068 or rchudnofsky@partners.org . It is easy for stress to accumulate as we make our way through hectic days, throwing us into a... Read more »
TheBody.com

Is Your HIV Treatment Working? Warning Signs and False Alarms

The first few months after starting HIV treatment are pivotal in determining whether your first regimen will be successful. Yet if you are brand new to HIV/AIDS treatment, how can you know what success is? It can be hard to tell the difference... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
Project Inform

New Warning of Serious Intelence Side Effect

In August 2009, the FDA announced an updated side effect warning for Intelence (etravirine), the newest approved NNRTI. This comes after reports of severe allergic reactions, usually occurring during the first 6 weeks of taking the drug in a small... Read more »
Connect With Others

The reason not to use a PCR (WARNING)

Posted by Anonymous, 5 Replies
There is a reason not to use a pcr rna for testing.
I had an oral exposure insertive and receptive with very little cum and caugt an std. I had almost none of the classic symptoms except thrush and swollen lymph nodes and within the first 2 weeks by... Read more »

WARNING FROM JS!!

Posted by AnomJS, 3 Replies
Js is a very nice guy. YOU ARE MAKING ME MAD. PLEASE, PLEASE, STOP WITH THIS 3vs.6 CRAP. YOU ARE TAKING UP SPACE ON THE BOARD. STOP, STOP, STOP!!!! If it makes you feel better test agian at 6 months ok. Stop posting all these percentages. You are... Read more »

A warning to all women

Posted by capri75, 2 Replies
Just to let you know that there are scammers on HIV+ dating sites. They know how vulnerable we are and they are ready to attack as quick as they can. They will tell you how much they love you and wanting to marry you as in yesterday. They would also... Read more »

Re: Warning from JS

Posted by Ex_Male_Slut, 3 Replies
Any Doctor who suggests that it takes 5.8 months for 95% of newly infected people to show antibodies (with a healthy immune system to begin with) is a mis-informed professional.

Don't assume that such a Doctor knows all there is to know about all... Read more »